Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 76, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 9, 2008, 1:57 PM CST for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2008, 1:57 PM CST (19:57 UTC)
- Expired
- Dec 9, 2008, 2:33 PM CST
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 9:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 091957 TORSHV LAC043-069-127-092045- /O.NEW.KSHV.TO.W.0076.081209T1957Z-081209T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 157 PM CST TUE DEC 9 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL GRANT PARISH IN NORTH CENTRAL LOUISIANA... SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA... CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF NATCHITOCHES... * UNTIL 245 PM CST * AT 153 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR NATCHITOCHES...MOVING NORTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... CLARENCE AND 8 MILES NORTHWEST OF WHEELING BY 205 PM CST... CLEAR LAKE BY 210 PM CST... COULEY BY 215 PM CST... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3207 9305 3172 9262 3158 9306 3175 9326 TIME...MOT...LOC 1956Z 222DEG 41KT 3173 9305 $$ BUTTS
2 follow-up statements
000
WWUS54 KSHV 092007
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CST TUE DEC 9 2008
LAC043-069-127-092045-
/O.CON.KSHV.TO.W.0076.000000T0000Z-081209T2045Z/
NATCHITOCHES LA-WINN LA-GRANT LA-
207 PM CST TUE DEC 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WEST
CENTRAL GRANT...SOUTHWESTERN WINN AND CENTRAL NATCHITOCHES
PARISHES...
AT 206 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR LUELLA...OR ABOUT 8 MILES EAST OF NATCHITOCHES...MOVING
NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
COULEY BY 220 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3184 9321 3207 9305 3173 9263 3172 9263
3158 9305
TIME...MOT...LOC 2007Z 221DEG 35KT 3180 9297
$$
BUTTS000
WWUS54 KSHV 092033
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CST TUE DEC 9 2008
LAC043-069-127-092041-
/O.CAN.KSHV.TO.W.0076.000000T0000Z-081209T2045Z/
NATCHITOCHES LA-WINN LA-GRANT LA-
231 PM CST TUE DEC 9 2008
...THE TORNADO WARNING FOR WEST CENTRAL GRANT...SOUTHWESTERN WINN AND
CENTRAL NATCHITOCHES PARISHES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA AND NO LONGER APPEARS TO POSE A RISK OF PRODUCING A TORNADO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3184 9321 3207 9305 3173 9263 3172 9263
3158 9305
TIME...MOT...LOC 2031Z 221DEG 35KT 3198 9279
$$
BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 9, 11:31 AM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Dec 9, 11:31 AM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CST TUE DEC 9 2008
.DISCUSSION...
UPDATED ZONES AGAIN TO DROP EXPIRED WATCH 944. ADJUSTED POPS UP A
LITTLE IN PORTIONS OF EAST TEXAS TO ACCOUNT FOR CURRENT TREND OF
INCREASING COVERAGE. NO OTHER CHANGES AT THIS TIME.
&&
.AVIATION...
SCT CONVECTION ACROSS SE HALF OF CWA. COVERAGE MORE NUMEROUS
WITH NEXT WAVE OF ACTIVITY FURTHER TO THE NORTH AND WEST. GUSTY
WINDS TO NEAR 35 MPH MOVD ACROSS SHV SITE....EXPECTED EASTWARD ALONG
GENERAL I-20 CORRIDOR. SHOWERS TAPER OFF NORTH OF I-30. STRONG COLD
FRONT STILL LOCATED TO THE NW OF CWA. A BRIEF PERIOD OF CLEARING AHEAD
OF FRONT NOTED...WITH SHARP WIND SHIFT AND IFR/LOW VFR SOLID CLOUD
BANK WITH FROPA. DEEP MOISTURE ON 12Z SOUNDING TO 700 MB SUGGEST
CLOUDS IN PLACE THRU MOST OF WARM SECTOR. LOW LVL JET 60KTS SUGGEST
WINDS MIX TO SFC THIS AFTN./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 38 42 31 51 / 80 30 20 10 0
MLU 71 43 50 32 46 / 100 60 20 30 20
DEQ 63 31 40 26 52 / 50 30 10 0 0
TXK 68 35 39 30 53 / 60 30 10 10 0
ELD 70 39 45 30 49 / 90 50 20 20 20
TYR 67 34 39 30 56 / 50 20 10 10 0
GGG 70 35 40 29 54 / 60 20 10 10 0
LFK 74 37 45 29 52 / 70 30 30 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14/07Hazardous weather outlook, Dec 9, 12:00 PM CST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST TUE DEC 9 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-101200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE FOUR STATE REGION TODAY...ENDING FROM WEST TO EAST TONIGHT. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE... PRODUCING LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. A FEW STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL THROUGHOUT THE AFTERNOON COULD LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Dec 9, 11:42 AM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 8 W DIXIE INN 32.59N 93.47W
12/09/2008 BOSSIER LA LAW ENFORCEMENT
DAMAGE REPORTED ON GOODWILLE RD, SAVANNA LN AND FULLER
ROAD. AROUND 30 TREES DOWN AND SEVERAL HOMES DAMAGED.SOME
HOMES HAVE ROOF DAMAGE.
&&
STEVENSSpecial weather statement, Dec 9, 12:09 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CST TUE DEC 9 2008
ARZ073-LAZ005-006-014-091900-
LINCOLN-OUACHITA-UNION-
1209 PM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION...LINCOLN AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
FARMERVILLE...
AT 1206 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS STRETCHING FROM EASTERN UNION COUNTY
ARKANSAS...TO NORTHERN LINCOLN PARISH IN LOUISIANA...MOVING NORTHEAST
AT 45 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IF
THIS LINE OF STORMS INTENSIFIES FURTHER...A SEVERE THUNDERSTORM
WARNING MAY BE ISSUED.
LAT...LON 3272 9206 3261 9276 3276 9273 3276 9272
3309 9268 3330 9245 3328 9239 3330 9233
3327 9230 3327 9222 3321 9220 3322 9217
3317 9215 3316 9209 3310 9212 3302 9206
3286 9207 3274 9204
TIME...MOT...LOC 1809Z 241DEG 40KT 3294 9258
18Local storm report, Dec 9, 12:53 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1253 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 4 NW JENA 31.73N 92.17W
12/09/2008 LA SALLE LA LAW ENFORCEMENT
ALONG HWY 127...TRAILERS DAMAGED IN SUMMERFIELD.
&&
STEVENSLocal storm report, Dec 9, 12:55 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1255 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 4 W DIXIE INN 32.59N 93.40W
12/09/2008 WEBSTER LA LAW ENFORCEMENT
DAMAGE REPORTED ON GOODWILLE RD, SAVANNA LN AND FULLER
ROAD. AROUND 30 TREES DOWN AND SEVERAL HOMES DAMAGED.SOME
HOMES HAVE ROOF DAMAGE.
&&
STEVENSSpecial weather statement, Dec 9, 12:58 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1258 PM CST TUE DEC 9 2008
LAZ005-006-014-092000-
LINCOLN-OUACHITA-UNION-
1258 PM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 200 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION...LINCOLN AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
CLAIBORNE...FARMERVILLE...RUSTON...STERLINGTON AND WEST
MONROE...
AT 1254 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS STRETCHING FROM CENTRAL UNION PARISH...
INTO EASTERN LINCOLN PARISH...MOVING EAST NORTHEAST AT 30 MPH.
SMALL HAIL...WINDS 40 TO 50 MPH...AND EXTENDED PERIODS OF HEAVY RAIN
ARE EXPECTED WITH THIS LINE OF STORMS. IF THESE STORMS INTENSIFY
FURTHER...A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED.
LAT...LON 3251 9211 3250 9268 3301 9243 3300 9206
3298 9207 3294 9205 3292 9207 3286 9207
3280 9204 3274 9204 3273 9206 3271 9204
3272 9200
TIME...MOT...LOC 1858Z 238DEG 27KT 3274 9246
18Special weather statement, Dec 9, 1:34 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CST TUE DEC 9 2008
LAZ018-019-092030-
NATCHITOCHES-WINN-
134 PM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 230 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
WINN...
INCLUDING THE FOLLOWING LOCATIONS...
CAMPTI AND NATCHITOCHES...
AT 132 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NATCHITOCHES...MOVING NORTHEAST AT 45 MPH. RADAR
INDICATES WEAK TO MODERATE ROTATION ASSOCIATED WITH THIS STORM.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. IF THIS
STORM INTENSIFIES FURTHER...A WARNING MAY BE REQUIRED.
LAT...LON 3206 9302 3195 9281 3172 9308 3180 9319
TIME...MOT...LOC 1934Z 216DEG 38KT 3178 9311
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:35 AM CST | Tornado Warning | SHV | Caddo, De Soto | 25 min |
| Dec 9, 4:59 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 46 min |
| Dec 9, 5:04 AM CST | Tornado Warning | SHV | Bossier, Caddo, De Soto, Webster | 41 min |
| Dec 9, 5:51 AM CST | Tornado Warning | SHV | De Soto, Red River | 39 min |
| Dec 9, 6:19 AM CST | Tornado Warning | SHV | Bienville, Bossier, De Soto, Red River, Webster | 56 min |
| Dec 9, 9:18 AM CST | Special Weather Statement | SHV | Bossier, Caddo | 42 min |
| Dec 9, 9:28 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Winn | 32 min |
| Dec 9, 10:27 AM CST | Special Weather Statement | SHV | Bossier, Claiborne, Webster | 63 min |
| Dec 9, 11:08 AM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 37 min |
| Dec 9, 11:20 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 40 min |
| Dec 9, 11:33 AM CST | Tornado Warning | SHV | Grant, LaSalle | 42 min |
| Dec 9, 12:09 PM CST | Special Weather Statement | SHV | Union | 51 min |
| Dec 9, 12:17 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 28 min |
| Dec 9, 12:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 12:45 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 30 min |
| Dec 9, 12:58 PM CST | Special Weather Statement | SHV | Union | 62 min |
| Dec 9, 1:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 1:34 PM CST | Special Weather Statement | SHV | Natchitoches | 56 min |
| Dec 9, 1:40 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 35 min |
| Dec 9, 2:22 PM CST | Special Weather Statement | SHV | Jackson | 23 min |
| Dec 9, 2:27 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 20 min |
| Dec 9, 3:08 PM CST | Tornado Warning | SHV | Caldwell, Winn | 37 min |
| Dec 9, 3:45 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 30 min |
| Dec 9, 4:20 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 55 min |
| Dec 9, 5:34 PM CST | Areal Flood Advisory | SHV | Ouachita | 56 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.